# SDR AALA202107268261

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 10,319 hours, 4,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 27c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHTING FIXTURE AT SEAT 27C IS DETACHED AND HANGING. RE-ATTACHED EMERGENCY LIGHT FIXTURE AT SEAT 27C IAW AMM 25-20-00,
